MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Health Effect - Clinical Code Intraocular Pressure, Delayed, Uncontrolled (1936)
Date of Event 03/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned, therefore unable to confirm this complaint.Incident occurred during surgery, vitrotome produced air bubbles which leads infection to patient which is a serious harm, hence concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since (b)(4).All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A facility from france has reported the following: they got a problem with the pack.Vitrectom throw air in the eye during surgery it is a serious incident.No further information has been received.All information has been disclosed.No sample.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7431859
Report Number1222074-2018-00078
Device Sequence Number1094459
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/26/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000367094
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;